This question was answered on Fri 19, Sep 2008 04:35pm by Dr.Bhumika Aggarwal

Pus Pockets below eyelids and also eyelids almost swollen shut

    
Asked by linda lopez (Male; 78; USA; Has Parkinson's. ) on Sun 14, Sep 2008 12:52pm

top of head was scraped(basal cell) on Sept. 10th and large pus pockets have collected below the eyes and eyelids are swollen. Pus Pockets formed Sept. 13 in the evening and are fuller today. Do we need to see a Dr. right away?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Fri 19, Sep 2008 04:35pm:

Hi, It would be best to consult your doctor immediately especially this is immediately after the surgery and could be a sign of infection nad might need drainage. Are you allergic to any specific substances? Have you had allergic reactions in the past? 'Puffy eyes can result from a number of causes, including: * Heredity * Fluid retention such as due to changes in weather or hormone levels * Allergies or dermatitis, especially if puffiness is accompanied by redness and itching * Certain medications * Kidney or thyroid dysfunction.' 'There are a number of steps you can take to prevent and reduce mild under-eye puffiness: * Get enough sleep at night. For most adults, seven to eight hours a night appears to be the best amount of sleep. * Sleep with your head slightly raised. Add an extra pillow or prop up the head of your mattress. This helps prevent fluids from accumulating around your eyes as you sleep. * While sitting up, apply a cool tap water compress to the skin under your eyes for a few minutes. You can also use chilled cucumber slices, a refrigerated gel mask or chilled, damp tea bags. * Reduce allergy symptoms. Avoid allergens when possible, and ask your doctor about over-the-counter or prescription allergy medications.' You could read more about the condition at the following link - http://www.mayoclinic.com/health/dry-eyes/DS00463/DSECTION=7 If puffiness is severe and persistent or you notice swelling (edema) in other parts of your body, see your doctor. Let us know if you need any other information and post us about how you are doing. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
period starting and stopping     swelling of supra pubic zone     damagednervesinglans     bug     igetkneepain     Search for answers     sinus inflmation     spermonleg     sensitive penis     Search for answers     Deputy mayor     Search for answers     slimyreddishclear     petril     Is     DRY     Howtoincreasebreastsize     rabies     my     Search for answers     religia     Endometriosis     BOGBITE     crohns disease     ocular migraine     canitakeben     POST TRAUMATIC     Search for answers     rashbetweenbutt     14 day menstrual cycle     ultay     Is it Free     twitch in cheek     Medoventelixir     pit     leg cramping     Policks     vaginalitchingswollenclitswollenred     Signs20of20pregnancy     lupronbleeding     cacirol     diabetelimbswelling     why does my neck itch whenexposed to heat     paininperineum     pain on Lower thigh identified     whatiserlams     tumor in skull     varicocele masturbaton     verook20carcinoma     Search for answers     projectile vomit     Search for answers     what causes mono     Search for answers     Fingure sex     Nasal drip     Search for answers     myv     Hi     throatgunk     Why mc hurts after cryotherapy     Search for answers     frequenturinationandweightgainlackofsleep     Twit     chronicpelvicpain     Ihavebeentoldihaveaslightcurveinmy     methotrexate20arthritis     viciden side effects     ATYA BLOOD TEST     voiding     stitches     ATENOLOL FOR ANXIETY     upchar bavasir     suddencrosseyedblurredvisionanddizzy     PAIN IN HEEL     BUMPS AND DISCOLORATION FROM EARRINGS     sciatic pain     years tested     Search for answers     augmentin     Search for answers     foot injury     feel like need loo all day     black mold     daughteriscomplainingofburningstickyeyes     Mole     tavanic     veginal     Search for answers     What can I do about my fatty vagina     hydrocortisone     Search for answers     how to increase penis size     licoria     webMd     rashhiv     Search for answers     Sebaceous hyper penis     choke hold     phpmyadmin     18 years     bladder control     childrens     abotionmedicine     paininperineum     why does my neck itch whenexposed to heat     diabetelimbswelling     cacirol     lupronbleeding     Signs20of20pregnancy     vaginalitchingswollenclitswollenred     Policks     leg cramping     pit     anemia     Medoventelixir     twitch in cheek     Is it Free     ultay     14 day menstrual cycle     rashbetweenbutt     clomidandexcersice     Burnpainonmyouterskinonlefttestical     azoospermia     fingerdrumming     overactive     notbrushingteeth     lef     cough     stomach ulcers     normalsizeofpenis     Scrotum swelling     what is ropinrol     BACKACHE AFTER CHICKENPOX     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats